# SDR DALA2023010400051

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 85,806 hours, 39,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SHOWS ARMED ON DOOR PAGE DOOR IS PROPERLY DISARMED AND PINNED.  IT STILL SHOWS ARMED.   R & R 17WV2 PROXIMITY SENSOR IAW AMM 52-71. OPS CHECK GOOD.
